# SDR GTIA040578

- Difficulty date: June 21, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1103 - RIGHT ENGINE LOOP B AND FIRE DETECTOR LOOP CAUTION LIGHTS CAME ON WITH NO OTHER ABNORMALITIES.  LOOP A SELECTED AND LOOP A TESTED GOOD.  FOUND CONNECTOR P1-863 SHORTED REMOVED AND REPLACED CONNECTOR P1-863 ON RIGHT ENGINE FIRE LOOP 'B'.  SYSTEM OPS CHECK GOOD. (M)
